Couldn't find what you looking for?

TRY OUR SEARCH!

Does anyone know if suboxone causes off balance, slurred speech, aches and pains, confusion, weight loss, loss of appetite. Its not a stroke or heart attack cause all tests r negative. I looked for the side effects of sub and only one website showed the same symptoms Idk. Can someone help. Thanks

Loading...

Hey Angela,

When you mentioned in another of your posts the side effects were similar to a stroke,  I said I had never heard of this as I was thinking along the lines of facial paralysis, numbness, vision issues, slurred speech and problems getting the correct word out, so I had never come across anything like that.  Now you mention the symptoms as confusion, weight loss, loss of appetite, being off balance and confusion, yes I can relate more to this.  As I've mentioned to your in other posts subutex is used widely for heroin and opiate abuse detox or maintenance (long term prescribing of a stable dose) If your not used to the effects of opiates, or have not been taking them in such high doses as a drug user subutex may have these effects on you until you are able to tolerate it, or the dose is reduced.  Subutex even to a tolerant opiate user can seem to some  a sickly alternative to the effect an opiate would usually have If a person is not used to these types of doses this effect is going to be more intense.  In that instance subutex can make people feel or be sick, make you feel off balance or detached from reality but as far as comparing this to methadone; as an alternative for long term pain treatment many people find the are more clear headed and able to function on subutex, as apposed to methadone making them more drowsy and foggy in their thoughts - again perhaps this is why your Dr choose tihs when considering the two as treatment for you.

Along with feelings of nausea, dizziness some people may feel sleepy or not quite with it, and the box should carry the standard ' do not drive or operate heavy machinery of effected' warning.  The loss of appetite may come from the happy chemicals being released in your brain,so you have a false sense f feeling satisfied or if you don't feel quite right on it chances are you don't want to eat, this would cover weight loss too.   As far as slurred speech, again I can only think if the dose is too high and your feeling drowsy with it your reactions in general will be slowed and this may effect your speech.  You are speaking to your Dr about this and they are doing tests so if there are any underlying medical reasons they should be able to find these.  If it were simply the medication you may need your dose adjusting; or  if you feel it's a medication you cant tolerate ask is there an alternative, as in your case it's not being prescribes to keep you from using heroin or opiate abuse reasons, so there may be something else they can use instead.  Try sticking with it for a while even on a different dose as it may just pass as you get more used to it, but as I have again mentioned in my other posts  like the pain relief you were given before subutex,  subutex is also highly addictive, and it's long acting daily doses make withdrawals take a while longer to start and last a bit longer it may be more intense than the previous medication you were on.  Its a difficult call you and your Dr just need to work out whats best for you in the long term.

I hope this helps<3

Reply

Loading...